# SDR DALA2025102707859

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 75,606 hours, 29,225 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 285N002836
- Part serial: D12647
- Condition: Faulted
- Location: Zone 100
- Part time: 74,483 hours, 24,927 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6701 -ATB/DE- DUE TO RIGHT ENGINE FIRE DETECT LOOP 2 FAILED WITH LOOP 1 ON MEL. CORRECTIVE ACTION: REPLACED RIGHT AFOLTS CARD AND FIRE LOOPS TS5253 AND TS5252, FOUND CONNECTOR D5044 SHIELD BROKEN ON FIRE LOOP 2, REPAIRED SHIELDED WIRE.
